On stabilization of a new class of linear time-invariant interval systems via constant state feedback control

Sanqing Hu, Jun Wang

Research output: Contribution to journalArticlepeer-review

31 Citations (SciVal)

Abstract

This paper is concerned with stabilization problem of a new class of linear time-invariant uncertain systems via linear state feedback control. We derive a necessary and sufficient condition that extends a previous result in terms of system form.

Original languageEnglish
Pages (from-to)2106-2111
Number of pages6
JournalIEEE Transactions on Automatic Control
Volume45
Issue number11
DOIs
Publication statusPublished - Nov 2000
Externally publishedYes

Fingerprint

Dive into the research topics of 'On stabilization of a new class of linear time-invariant interval systems via constant state feedback control'. Together they form a unique fingerprint.

Cite this